# SDR ZZDA2011318

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N167AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED TC 33-055-00-01.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1672 IAW AMM 33-51-06, OPS CHECK GOOD.
